# SDR DALA2024062406398

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,469 hours, 11,550 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0409307) CORROSION ON FLOOR BEAM BS 947 LBL 24 TOP SURFACE. REPAIRED FLOOR BEAM DAMAGED AT STA 947 LBL 8 TO LBL 55 PER B737-900 SRM 53-70-51-2R-5.
